×

zbMATH — the first resource for mathematics

Foundation hypothesis for polyhedra. (English) Zbl 0584.57013
Translation from Mat. Zametki 37, No.5, 774-778 (Russian) (1985; Zbl 0576.57017).
MSC:
57Q25 Comparison of PL-structures: classification, Hauptvermutung
57N13 Topology of the Euclidean \(4\)-space, \(4\)-manifolds (MSC2010)
57Q15 Triangulating manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Steinitz, ?Beiträge zur Analysis situs,? Sitz. Ber. Birl. Math. Ges.,7, 29-49 (1970).
[2] J. Milnor, ?Two complexes which are homeomorphic but combinatorially distinct,? Ann. Math.,74, 575-590 (1961). · Zbl 0102.38103 · doi:10.2307/1970299
[3] R. C. Kirby and L. C. Siebenmann, ?Foundational assays on topological manifolds, smoothing and triangulations,? Ann. Math. Stud., No. 88 (1977).
[4] C. D. Papakyriakopolous, ?A new proof of the invariance of the homology groups of a complex,? Bull. Soc. Math. Greece,22, 1-154 (1943).
[5] E. Moise, ?Affine structure in 3-manifolds. V. The triangulation theorem and Hauptvermutung,? Ann. Math.,56, 96-114 (1952). · Zbl 0048.17102 · doi:10.2307/1969769
[6] E. M. Brown, ?The Hauptvermutung for 3-complexes,? Trans. Am. Math. Soc.,144, 173-196 (1969). · Zbl 0198.28103
[7] F. Latour, ?Double suspension d’une sphère d’homologie (d’après R. Edwards),? Sém. Bourbaki, No. 515, L.N.M.,710, 169-186 (1979). · Zbl 0411.57011
[8] J. W. Cannon, ??2H3=S3/G,? Rocky Mountain J. Math.,8, No. 3, 527-532 (1978). · Zbl 0395.57006 · doi:10.1216/RMJ-1978-8-3-527
[9] J. W. Cannon, ?Shrinking cell-like decompositions of manifolds of codimension three,? Ann. Math.,110, 83-112 (1979). · Zbl 0424.57007 · doi:10.2307/1971245
[10] Liem-Vo Thang, ?Some cellular subsets of the spheres,? Pac. J. Math.,68, No. 1, 115-125 (1977). · Zbl 0363.57010
[11] R. D. Edwards, ?Approximating certain cell-like maps by homeomorphisms,? Not. Am. Math. Soc.,24, A-649 (1977).
[12] L. C. Siebenmann, ?La conjecture de Poincaré topologique en dimension 4 (d’après M. Freedman),? Sém. Bourbaki, 34 annee, No. 588, 1-30 (1981/82).
[13] M. H. Freedman, ?The topology of four-dimensional manifolds,? J. Differential Geometry,17, 357-453 (1982). · Zbl 0528.57011
[14] M. Brown, ?A proof of the generalized Schoenflies theorem,? Bull. Am. Math. Soc.,66, 74-76 (1960). · Zbl 0132.20002 · doi:10.1090/S0002-9904-1960-10400-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.